Sam; light headed is listed when getting up from sitting etc but not for the full time and upset stomach can be also you might if you just started this try taking with food they have had very little problems with this medication but some times when you first start a new medication your system has to get used to it. and these side effects were listed in the rare section if it continues check with your doctor. Chuck1957
- Buspirone Information for Consumers
- Buspirone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Buspirone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2011 • 1 answer
Buspirone - I have been taking this medicine for 1year n 3months what can happen with long term use?
Posted 31 Mar 2013 • 1 answer
Posted 18 Jul 2013 • 2 answers
Posted 13 Nov 2013 • 1 answer
Hi, can anyone relate to this please? I have been taking Gabapentin for 6 weeks now for nerve pain,?
Posted 10 Feb 2014 • 5 answers